MAUDE Adverse Event Report: MEDSOURCE LABS LLC CURAPLEX; CURAPLEX SELECT ENDOTRACHEAL TUBE WITH STYLETTE

MEDSOURCE LABS LLC CURAPLEX; CURAPLEX SELECT ENDOTRACHEAL TUBE WITH STYLETTE
Model Number 2113-10280
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The cuff was inflated and leaked.

Brand Name
CURAPLEX
Common Device Name
CURAPLEX SELECT ENDOTRACHEAL TUBE WITH STYLETTE
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct
chanhassen MN 55317
MDR Report Key22794776
Report Number3003674698-2025-01032
Device Sequence Number8264531
Product Code LNZ
UDI-Device Identifier00815277024358
UDI-Public00815277024358
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K080339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2113-10280
Device Lot Number1012333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown